Thread: Blood after glute injection?
09-12-2005, 08:22 AM #1
Blood after glute injection?
Ok I guess I'm just looking for someone lese who has had this happen. Just did a shot of test e this AM (250 mg) in my left glute and everything went well, aspirated fine, nice slow injection, but when I pulled out I got some big drops of blood come out of the injection site. Never had this before. It's now an hour later and I feel OK, I guess I just got a little freaked out. Should I move the site over a little bit next time on that glute to avoid this? This doesn't push your gear out with the blood does it? Has it happened to anyone before?
09-12-2005, 08:43 AM #2
Don't sweat it, it happens all the time. Soulds like you hit a capullarie(small vien) on the way in. My wife injected me once and it shot all over her tits.
She can't win no matter which way I'm facing I guess.
09-12-2005, 08:46 AM #3
LMFAO falker - Thanks man.
09-12-2005, 09:22 AM #4
I get this almost everytime...I just bleed alot when things are stabbing me in my ass!
09-12-2005, 09:25 AM #5
You will be fine mate, happened to me almost everytime aswell.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)